# SDR AWXA200500782

- Difficulty date: July 6, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 66,724 hours, 28,510 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Line
- Part number: UL26051
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE,  ENGINE NR 2 EPR INDICATION WAS HIGH COMPARED TO THE LT ENGINE WITH OTHER INDICATIONS BEING PAIRED.  ALSO HAD THRUST LEVER SPLIT.  REDUCED THRUST TO IDLE ON NR 2 ENG FOR REMAINDER OF FLIGHT.  LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE FOUND THE P1 LINE ON THE NR 2 ENG SPLIT IN HALF.  REMOVED AND REPLACED THE P1 LINE IAW MFG MM 20-11-00-912-009 AND 73-21-04-4. OPERATIONAL CHECKS WERE NORMAL.
